# SDR AALA200066

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 530
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HEAVY CORROSION ALONG CENTER OF STRINGER 27L AROUND SKIN ATTACH RIVET AT STATION 530.  INSTALLED STRINGER REPAIR PER SRM 53-10-3.  (M)
